MAUDE Adverse Event Report: BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM

BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM
Model Number 516704
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that kit tablet recorded incorrect dosage.The following information was provided by the initial reporter: material no.516704, batch no.Bb4xr02.It is reported customer experienced incorrect dosage recording when using product.Verbiage received, - "case #142: time 11:53 a.M.Tablet: cart-2.Customer said "when i walked into the or to close down the case the tablet was showing "intelliport system is down.Please contact a network administrator".I was able to restart the tablet and bring back the case to properly close it out.I just wanted to bring this up to your attention in case you wanted to investigate this.Crna said that he was able to administer all medications before this even happened.".
 
Event or Problem Description
It was reported that kit tablet recorded incorrect dosage.The following information was provided by the initial reporter: material no.516704, batch no.Bb4xr02.It is reported customer experienced incorrect dosage recording when using product.Verbiage received, - "case # (b)(4): time 11:53 a.M.Tablet: cart-2.Customer said "when i walked into the or to close down the case the tablet was showing "intelliport system is down.Please contact a network administrator".I was able to restart the tablet and bring back the case to properly close it out.I just wanted to bring this up to your attention in case you wanted to investigate this.Crna said that he was able to administer all medications before this even happened.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d4: medical device lot #: 20028t01, d4: medical device expiration date: na, h4: device manufacture date: 2020-02-27.H6: investigation summary: no photos or samples were received by our quality for evaluation.A device history record review found no non-conformances associated with this issue during production of this batch.As part of the clinician study, the receiver application on the cce environment needs to be turned on.The clinician research coordinator did not turn on the receiver application on the cce application and therefore the doses did not get sent from the tablet to the gateway (laptop).There is no issue with the system and the situation that was described is caused by user.

Brand Name
KIT TABLET
Common Device Name
INTELLIPORT SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11483403
Report Number2243072-2021-00788
Device Sequence Number3412931
Product Code PHC
UDI-Device Identifier00382905167041
UDI-Public00382905167041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number516704
Device Catalogue Number516704
Device Lot Number20028T01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1